# SDR AALA20150116015

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 68,943 hours, 36,025 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Bullet
- Condition: Detached
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING TAKEOFF THE NR 1 ENG EXPERIENCED COMPRESSOR STALLS.  UPON INSPECTION FOUND NOSE BULLET LIBERATED FROM ENG & RESTING IN INLET.  REPLACED INLET BULLET IAW AMM 71-10-00.  R & R NOSE COWL IAW AMM 71-10-01 & FRONT ACCESSORY DRIVE IAW AMM 72-23-07.  PERFORMED MCM 72-96-11 BORESCOPE INSPECTION WITH NO DAMAGE NOTED.  PERFORMED POWER ASSURANCE RUN IAW AMM 72-00-00 & BLEED SYS CHECK IAW AMM 72-00-00.  SYS CHECKED NORMAL.
